Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had my last periods on 18th october. I had an unprotected sex on the 17th day & I took unwanted 72 within 8 hrs, now I am vomiting today, what is the cause of this vomit, am I getting pregnant? Or it's a side effect of Unwanted 72?

2 Doctors Answered
Can be side effect. You cannot get symptoms so soon. Having doubt better you do pregnancy test once.
1 person found this helpful
Hello, It's due to stress & anxiety getting indulged in an unsafe intercourse might carry pregnancy. Moreover, you need to go for a pregnancy test to confirm the exact condition.  Take, plenty of water to hydrate yourself to eliminate toxins, establishing your flow.  • Go for meditation to reduce your stress, anxiety to calm your nerve to ease your stress in order to improve haemoglobin level. • your diet be simple, non- irritant, easily digestible on time to maintain your digestion, avoiding gastric disorder. •Take, Apple,carrots, cheese,milk, banana,papaya, pomegranate, spinach,almonds, walnuts. •Take, Homoeo medicine, gentle & rapid in action with no adverse effect, thereof. @ Pulsatilla 200-6 pills, thrice. @ Sepia200 -6 pills at bed time. •Ensure, sound sleep in d night for at least 7 hrs. • Avoid, caffiene,junkfood, dust,smoke, exertion. Take care,
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.